Newton polyhedra and Grothendieck residues
Doklady Akademii Nauk, Tome 350 (1996) no. 3, pp. 298-300
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_350_3_a1,
author = {O. A. Gelfond and A. G. Khovanskii},
title = {Newton polyhedra and {Grothendieck} residues},
journal = {Doklady Akademii Nauk},
pages = {298--300},
year = {1996},
volume = {350},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_350_3_a1/}
}
O. A. Gelfond; A. G. Khovanskii. Newton polyhedra and Grothendieck residues. Doklady Akademii Nauk, Tome 350 (1996) no. 3, pp. 298-300. http://geodesic.mathdoc.fr/item/DAN_1996_350_3_a1/